advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Macedon, New York, USA:

My brother was recently put on insulin once per day, and because of the initial fear and pain of the needle and subsequent injections, he prefers to use a site on the sides of his thighs where he currently is experiencing some numbness. Is it okay to administer the insulin in these numb areas?

Answer:

I would be concerned about the numbness and the cause, and I would look for other areas to inject his insulin. The absorption may not be affected, but it would be best if he used other areas. The numbness should be evaluated by his physician.

ABS

DTQ-20030826124753
Original posting 31 Aug 2003
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:50
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.